MathSciNet Relay Station
MathSciNet bibliographic data
MR517416 60F05 (60G45)
Aldous, D. J.; Eagleson, G. K. On mixing and stability of limit theorems. Ann. Probability 6 (1978), no. 2, 325–331.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement